Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the oscillation of differential equations with an oscillatory coefficient


Authors: B. J. Harris and Q. Kong
Journal: Trans. Amer. Math. Soc. 347 (1995), 1831-1839
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9947-1995-1283552-4
MathSciNet review: 1283552
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We derive lower bounds for the distance between consecutive zeros of solutions of

$\displaystyle ( * )\quad y'' + q(t)y = 0$

when $ q$ takes both positive and negative values. We apply our results to the limit point/limit circle classifications of $ ( * )$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1283552-4
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society